Wellness

Equate Acetaminophen 8HR Arthritis Pain Relief Extended-Release Caplets, 650 mg, 225 Count

Equate Acetaminophen 8HR Arthritis Pain Relief Extended-Release Caplets, 650 mg, 225 Count

Regular price $5.73 USD
Regular price Sale price $5.73 USD
Sale Sold out
Shipping calculated at checkout.

Get hours of relief from arthritis pain with Equate Acetaminophen 8HR Arthritis Pain Relief Extended-Release Caplets. Each extended-release caplet contains 650 milligrams of Acetaminophen to help you combat your arthritis pains and get back to enjoying your day. This medication is formulated to temporarily relieve pain associated with the common cold . premenstrual cramps . headache . backache . toothache . minor arthritis pain . and other muscle aches . and can also help reduce your fever and get you back on your feet. Each bottle contains 225 caplets and features an easy-open cap that locks for additional safety. Keep it in your purse . car . desk at work . and your home for whenever you need it. Achieve quick relief from arthritis pain with Equate Acetaminophen 8HR Arthritis Pain Relief Extended-Release Caplets.

Making the right health decisions can be challenging. With a complete range of products and simple solutions . Equate allows you to take care of your family with confidence.


View full details